Doctor insights on:
I Ate Fish And Have A Stomach Ache What Do I Take Thank You
Problem eating fish: Dietary triggers for GI symptoms are individualized; it's worthwhile keeping a food diary to see if correlates with certain foods. In general, gut stimulants (caffeine) & dietary fats often precipitate IBS-like complaints. About a third of IBS patients tolerate poorly dietary fiber sources. How your fish is prepared may be more important from the perspective of symptoms than that it is fish. ...Read more
My stomach aches, I had a barbecue yesterday in which lots kinds of seafood serves, it that because of the seafood?
Yes: Tums (calcium carbonate) may or may not help. If it is from the nuts, it will pass with time. ...Read more
Hello, I have this awefull stomach ache and yesterday (and today) I found this brown mucus in my underwear. Thank you.
IBD: When a young person complains of mucous in stools, loose stools, and/or abdominal pain, my first concern is the possibility of inflammatory bowel disease, such as crohn's disease or ulcerative colitis. You need to seek medical help so a proper diagnosis can be made. Please call your physician. Good luck. ...Read more
Stomach aches bad after eating and just dull ache all the time. I had gastric sleeve 7/22/14 no one knows what's wrong? Any advise? Thank you
Stomach pain: Likely related to your procedure, I would definitely inform the surgeon and discuss with them ASAP. Good luck ...Read more
Hello! I have a terrible stomach ache, because I have the pms. I took a pill, but it hadn't any effects. How can I reduce the pain? Thank you!
PMS options.: Omega 3 fatty acid & magnesium supplementation can be beneficial for these symptoms. Avoid excessive sugar and low quality carbohydrate intake. Don’t add extra salt to your food and avoid processed foods containing extra salt. Reduce caffeine and alcohol use. Stay physically active. Non- steroidal anti-inflammatory meds can be very effective. Acupuncture & acupressure are really helpful as well. ...Read more
Hey I underwent a gall bladder surgery 4 months back and now the centre portion of my stomach aches, what should I do? Thank you
GERD: See gastroenterologist to determine the cause of your pain or talk to your surgeon. ...Read more
I get stomach aches due to lack of sleep. The only cure I've found is sleep. Is this abnormal? If so, what is the cause? Thank you.
My 6 year old was diagnosed with ADHD and takes vyvanse (lisdexamfetamine). She gets terrible stomach aches all day what should I do?
Notify provider: Recommend advising psychiatrist/ treating provider of significant side effects. Take care. ...Read more
Hi. I took mifepristone but felt very guilty after and didn't take the second pill hoping the foetus is still alive. Now I have a strong stomach ache.
See your doctor: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic examinations, can he/she let you know what's going on and how best to help you. ...Read more
This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes.
Once accurately assessed a treatment plan can be developed. ...Read more
Need Evaluation: If your stomach is constantly painful, you need GI evaluation. You may have an ulcer or ca of the stomach. If you are have esophogeal pain which is similar or frequently called heartburn, much the same evaluationj is needed. You need to get to the bottom of what's causing the pain! ...Read more
Don't know: Go to walgreens (or similar) and read the bottles' ingredients. ...Read more
Probably: Generally, there is no problem using probiotics when taking stimulants. However, if the probiotics acidify the stomach (like citrus does) then the medication may not work as well. ...Read more
Depends on cause: Have your internist determine the cause and give you the appropriate treatment. ...Read more
Is there permenant solution for pancteatisis stomach ache. Is it life threaten? He does take alcohol/smoke how yo avoid this permenantly
Difficult to treat: Pain associated with chronic pancreatitis is not life-threatening but can significantly reduce a person's quality of life. The World Health Organization's 3 step ladder to pain relief is: 1) nonopiod medication (acetaminophen, ibuprofen). 2) mild opiods (codeine, tramadol). 3) stronger opiods/narcotics under Pain Clinic supervision. Nerve blocks or surgery may be needed. STOP alcohol/smoking! ...Read more
I was told to take strattera (atomoxetine) in the morning & ritalin if I need it. Side effects should I expect? Told I would only have worry about stomach aches.
No interactions but: I checked both www. Epocrates. Com & www. Drugs. Com & found no mention of drug-drug interaction between these two medications. However, they each have their individual side effect profiles which you need to discuss w/your prescribing doc. Check out http://www. Drugs. Com/strattera.Html & http://www. Drugs. Com/ritalin. Html so that you can be prepared to chat w/your doc. ...Read more
Upset stomach for a week followed by a severe stomach ache last night. What can I take/do to restore normalcy to my stomach?
How good does activated charcoal work for stomach aches, gas pain and other stomach problems? What is a safe dosage too take daily?
See doctor: If this is a persistent problem, you should talk to your doctor. Although activated charcoal has been touted for its ability to relieve bloating, I have never seen it worked on anyone. I am not unaware of any set dose for this product and thus just read the direction on the product label and follow it if you want to try it. ...Read more
I've been waking up early for work and I can't get passed my stomach ache that lessens throughout the day but if I take antacid tablets it gets worse.
See: A doctor and get examinedGet a more detailed answer ›
Food: Most of the stimulant medications do h ave stomach ache as a potential side effect. It is best t to be sure the child has eaten something before taking it as they can also decrease appetite. If the stomach aches continue despite that then I would talk to your doctor about changing the medication. ...Read more
Hi how are you I I am 61 years of age and have been having stomach ache for 4 days what should I do or take for it?
Exam needed: Four days of abdominal distress especially if there is associated tenderness, nausea, or bowel problems is of great concern and requires an evaluation by a physician. More information is needed in order to inform you of possible diagnoses. I urge you to go to the hospital emergency room where prompt examination and testing can be done. ...Read more
- Talk to a doctor online
- Why do i have a stomach ache every day?
- Can anyone please tell me do you gain weight taking hydroxychloroquine at 200mg a day as i am a healthy eater thank you?
- How do you revive a person that ate soap?
- How do i know if i over ate?
- What to do if you have gas in your stomach?